Zeitschrift fur Rheumatologie · 1987
[Ulcerative colitis caused by oral gold therapy in rheumatoid arthritis].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Bross-Bach U, Saal J G, Hartmann F, Müller C A, Waller H D
Аннотация
We report on a 39-year-old male patient suffering from seropositive rheumatoid arthritis who developed severe colitis during oral gold (Auranofin) therapy. So far, two further cases of colitis during oral, and 28 cases of enterocolitis during parenteral chrysotherapy have been described. The pathomechanism has not been identified. Symptomatic therapy was applied, under which our patient recovered from intestinal discomfort in a few weeks. In differential diagnosis gold induced colitis has to be distinguished both from loose stools occurring during oral gold therapy, most probably caused by an inhibition of NA+K+ ATPase, and from colitis induced by concomitant application of nonsteroidal anti-inflammatory drugs.